MathSciNet Relay Station
MathSciNet bibliographic data
MR2127869 (2006f:33004) 33C45 (41A35)
Ben Cheikh, Y.; Chaggara, H. Connection problems via lowering operators. J. Comput. Appl. Math. 178 (2005), no. 1-2, 45–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement